# SDR 98ZZZX2503

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578501
- Condition: Misdrilled
- Location: Horiz Stab
- Part time: 39,781 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED OVERSIZED FASTENER HOLE IN THE HORIZONTAL STABILIZER UPPER AFT SKIN PANELS/STRINGERS (PN 5922578-501) REFERENCED IN DAC SB 55-42R1 AND AD 96-10-11.  REPAIRED BY OVERSIZING HOLE, SPLIT-SLEEVE COINING THE OVERSIZED HOLE, FABRICATING AND INSTALLING A REPAIR BUSHING AND STANDARD DIAMETER HILOK.  REPAIRED IAW EVERGREEN AIR CENTER - ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N679HA-55-001-EAC.  (X)
